Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 91-102    DOI: 10.1007/s10114-017-6503-x
Articles Current Issue| Next Issue| Archive| Adv Search |
Some Developments in Nielsen Fixed Point Theory
Bo Ju JIANG1, Xue Zhi ZHAO2
1. School of Mathematical Sciences, Peking University, Beijing 100871, P. R. China;
2. Department of Mathematics, Capital Normal University, Beijing 100048, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7